IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (1): add | show Printer-friendly version

one publication added to basket [218648]
North American marine nematodes
Chitwood, B.G. (1951). North American marine nematodes. Texas J. Sci. 3(4): 617-672
In: The Texas Journal of Science. Texas Academy of Science: Lubbock, Tex., etc.,. ISSN 0040-4403, more
Peer reviewed article  

Available in  Author 

    Taxonomy; Nematoda [WoRMS]; America, North America; Marine

Author  Top 
  • Chitwood, B.G.

All data in IMIS is subject to the VLIZ privacy policy Top | Author